# SDR ASAA2014030707114

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 454 hours, 151 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 131313
- Condition: Failed
- Location: Apu
- Part time: 166 hours, 278 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START.  TURNED APU SWITCH OFF.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 49-40, TASK 801. NO WIRING FUALTS FOUND. R & R IGNITION UNIT.  OPS CHECKED GOOD IAW AMM 49-41-31.
